본문 바로가기
KERD
논문KCI 등재

Hermite-Hadamard-Fejer Type Inequalities for Harmonically Quasi-convex Functions via Fractional Integrals

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, some Hermite-Hadamard-Fej%\'{e}r type integral inequalities for harmonically quasi-convex functions infractional integral forms have been obtained.

Abstract

In this paper, some Hermite-Hadamard-Fej%\'{e}r type integral inequalities for harmonically quasi-convex functions infractional integral forms have been obtained.

참고문헌 (21)

  1. M. Bombardelli, "Properties of h-convex functions related to the Hermite Hadamard Fej´er inequalities", Comp. Math. with Appl., 58, pp.1869~1877 (2009)
  2. F. Chen, "Fej´er and Hermite-Hadamard type inqequalities for harmonically convex functions", Appl. Math., 2014, pp.386806~ (2014)
  3. Z. Dahmani, "On Minkowski and Hermite-Hadamard integral inequalities via fractional integration", Ann. Funct. Anal., 1(1), pp.51~58 (2010)
  4. L. Fejer, "Uber die Fourierreihen, II", Math. Naturwise. Anz Ungar. Akad., Wiss, 24, pp.369~390 (1906)
  5. J. Hadamard, "Etude sur les proprietes des fonctions entieres et en particulier dune fonction consideree par Riemann", J. Math. Pures Appl., 58, pp.171~215 (1893)
  6. I. Iscan, "New estimates on generalization of some integral inequalities for s-convex functions and their applications", Int. J. Pure Appl. Math., 86(4), pp.727~746 (2013)
  7. I. Iscan, "Some new general integral inequalities for h-convex and h-concave functions", Adv. Pure Appl. Math., 5(1), pp.21~29 (2014)[DOI]
  8. I. Iscan, "Generalization of different type integral inequalities for s-convex functions via fractional integrals", Appl. Anal. (2013)[DOI]
  9. I. Iscan, "On generalization of different type integral inequalities for s-convex functions via fractional integrals", Math. Sci. Appl. E-Not., 2(1), pp.55~67 (2014)
  10. I. Iscan, "Hermite-Hadamard type inequalities for harmonically convex functions via fractional integrals", Appl. Math. Comput., 238, pp.237~244 (2014)
  11. I. Iscan, "Hermite-Hadamard type inequalities for harmonically convex functions", Hacet. J. Math. Stat., 43(6), pp.935~942 (2014)
  12. I. Iscan, "Hermite-Hadamard-Fejer type inequalities for harmonically convex functions via fractional integrals", RGMIA, 18, pp.107~ (2015)
  13. A. A. Kilbas, "Theory and applications of fractional differential equations" (2006), Elsevier
  14. M. A. Latif, "Some Fejer type inequalities for harmonically-convex functions with applications to special means", RGMIA, 18, pp.24~ (2015)
  15. A. P. Prudnikov, "Integral and series, Elementary Functions, vol. 1" (1981), Nauka
  16. M. Z. Sarkaya, "On new Hermite Hadamard Fejer type integral inequalities", Stud. Univ. Babes-Bolyai Math., 57(3), pp.377~386 (2012)
  17. M. Z. Sarkaya, "Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities", Math. Comput. Mod., 57(9), pp.2403~2407 (2013)
  18. K. -L. Tseng, "Some inequalities for differentiable mappings and applications to Fejer inequality and weighted trapezoidal formula", Taiwanese J. Math., 15(4), pp.1737~1747 (2011)
  19. J. Wang, "Hermite-Hadamard-type inequalities for Riemann-Liouville fractional integrals via two kinds of convexity", Appl. Anal., 92(11), pp.2241~2253 (2012)[DOI]
  20. J. Wang, "New generalized Hermite-Hadamard type inequalities and applications to special means", J. Inequal. Appl., 2013(325), pp.15~ (2013)
  21. TIAN-YU ZHANG, "Integral inequalities of Hermite-Hadamard type for harmonically quasi-convex functions", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 16(3), pp.399~406 (2013), 장전수학회

관련 논문AI추천

이 간행물의 다른 논문 (29건)